# SDR ASMF201108008

- Difficulty date: August 19, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 32,535 hours, 10,908 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT PERFORMED AN UNSCHEDULED LANDING, DURING CRUISE AN INDICATION OF INSUFFICIENT FUEL APPEARED ON THE FMC.  MX PERFORMED BITE TO FMC AND FQIS IAW FIM 34-61 TASK 801 AND FIM 49-40 TASK 801 AND VERIFIED BY FUEL MEASURING STICKS IAW FMS 12-11-03, NO FAILURE WAS FOUND; REFUEL WAS PERFORMED AND VERIFIED BY FUEL MEASURING STICKS IAW FMS 12-11-03, ALL CORRECT.
